NO SLEEP + PAIN ALL OVER = TIRED & MISERABLE DIDDLE :(

I dont think i can take many more nights and days of no sleep its been quite few night now i have had no real sleep and no naps in the day even to catch up and i am in pain all over and i am beginning to look haggard and worn out because i am lol

i have all the meds i could possibly take so cant really do anything else even if i go to GP bless her she has said i am on max of everything so just got toput up and shut up (my words not GP's)

Oh well will see how it goes next few days and will have to do something as its no fun as you all appreciate sorry to go off on one jus getting really fed up of it now and in the end something is going to give isnt it ? you cant keep on with no sleep!!!!

oh well hope you all got your hot cross buns at the ready toasted with lots of anchor butter yummy ok will be back later love to you all Diddle x

7 Replies

oldestnewest
  • Oh you poor thing, i know exactly how you feel, i have been awake most of the night. Do you find yourself looking out of the window when it is still dark thinking about all the lucky people who are asleep?

    Unfortunately due to all our pain we can't exercise or walk far to burn up energy and get tired.

    I hope you will feel able to cope better tonight and get a little sleep.

    Enjoy your hot cross buns and easter eggs.

    Sending you gentle hugs,

    Take care

    Bonnie Lass

  • I actually managed two hours straight sleep last night, was really chuffed! Really know how you're feeling right now... The only thing I can suggest is a nice warm soak before you go to bed, and no caffiene - maybe that would relax you x

    Enjoy your hot cross buns... think I might text my better half to get some on his way home from work, you have got me craving them now!!! xx

    Ps. Bonnie Lass, hope you manage to sleep too xx

  • Hi Diddle.

    I know I had a good night the other night bt looks like im back to usual. I know how you feel, you cant up any more meds, but they cant really be working can they i take prozac, diazepam, tramadol, and amitryptilline all supposed to have some sedative effect but i didnt sleep lasst night at all. I didnt have the energy to even go downstairs to put tv on, play games por reasd so i lay there tossing and turning.

    So i really sympathise. I hope this doesnt stop you enjoying your easter weekend, but you know we are all here to listen.

    Hugs for you. xx

  • gosh my typing is bad, must be cos i am tired, I meant i couldnt read either

  • Diddle sorry that you are having such a bad time not sleeping. I know what it is like, you never make up your lost sleep, will send you gentle hugs and hope you have sweet dreams. xo

  • Ohhh hot cross buns, yummy!! Just to be different, my friend called this morning with a hot cross bun loaf and that was yummy too although I have clover and not anchor butter on mine.

    Its a good job we have lovely GP's Diddle, I think if roles were reversed and I was my GP I would be telling me to go away on times. Always amazes me how calm and pleasant she is but I am biased.

    Here's to Sunday so we can all have some eggs!!. Love Angela x

  • get your meds checket by a specialist pharmasist. To much medication with a sedative or pain relieving effect actually have the oposite effect when taken together. I know when my hubby was taking tramadol with amatriptaline it kept him awake.

You may also like...